# SDR DL76L010717

- Difficulty date: May 6, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 24,432 hours, 3,822 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Gasket
- Condition: Blown
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CTR HYD SYS QTY LOSS.  FOUND BLOWN SEAL ON NR 4 SPOILER ACTUATOR.  REPLACED GASKET.  LEAK CHECKS OK.  SERVICED HYD SYS TO FULL.
